# SDR AALA201806269005

- Difficulty date: June 8, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED FLOORBEAM BETWEEN FR 66 PLUS 5 INCHES TO FR 68, RBL -Y1225 AT AFT GALLEY AREA. REPLACED FLOORBEAM PER DRAWINGS D53472780, D53472815 AND SRM 51-72-11.
